Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Commutators of singular integrals with $ C\sp{1}$-kernels


Authors: E. B. Fabes, W. Littman and N. M. Rivière
Journal: Proc. Amer. Math. Soc. 48 (1975), 397-402
MSC: Primary 47G05; Secondary 44A25
MathSciNet review: 0377601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The commutator of two Calderón-Zygmund singular integral operators is shown to be smoothing of order one under reduced smoothness assumptions on the kernels.


References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, Integrales singulares y sus applicaciones a ecuaciones hyperbolicas, Cursos y seminarios de mathematica, fasc. 3, Universidad de Buenos Aires.
  • [2] A.-P. Calderón, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092–1099. MR 0177312
  • [3] A.-P. Calderón, Algebras of singular integral operators, Singular integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), Amer. Math. Soc., Providence, R.I., 1967, pp. 18–55. MR 0394309
  • [4] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289–309. MR 0084633

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 44A25

Retrieve articles in all journals with MSC: 47G05, 44A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0377601-8
Keywords: Singular integrals, commutator
Article copyright: © Copyright 1975 American Mathematical Society